BibTeX record journals/jcss/FeldmanH84

download as .bib file

@article{DBLP:journals/jcss/FeldmanH84,
  author    = {Yishai A. Feldman and
               David Harel},
  title     = {A Probabilistic Dynamic Logic},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {28},
  number    = {2},
  pages     = {193--215},
  year      = {1984},
  url       = {https://doi.org/10.1016/0022-0000(84)90065-5},
  doi       = {10.1016/0022-0000(84)90065-5},
  timestamp = {Tue, 16 Feb 2021 14:04:27 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/FeldmanH84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics